References

  1. Luke Y. L. The Special Functions and their Approximations. Academic Press, New York, 1969.
  2. Slater L.J. Generalised Hypergeometric functions. Cambridge University Press, Cambridge,1966.
  3. Quaintance J., Gould H. Combinatorial Identities for Stirling Numbers: The Unpublished Notes of H W Gould. World Scientific Publishing, Singapore, 2016.
  4. Riordan J. Combinatorial Identities. Wiley, New York, 1968.
  5. Graham R.L., Knuth D.E., Patashnik O. Concrete Mathematics: A Foundation for Computer Science, Addison Wesley, Boston, 1994.
  6. W. Koepf W., Schmersau D. Representations of orthogonal polynomials, J. Comput. Appl. Math. 1998, 90 , 57-94. doi: 10.1016/S0377-0427(98)00023-5
  7. Ben Romdhane N. A General Theorem on Inversion Problems for Polynomial Sets . Mediterr. J. Math. 2016, 13 (5), 2783-2793. doi: 10.1007/s00009-015-0654-8
  8. Artes P.L., Dehesa J.S., Martinez-Finkelshtein A., Sanchez-Ruiz J. Linearization and connection coefficients for hypergeometric-type polynomials . J.Comput. Appl. Math. 1998, 99, 15-26. doi: 10.1016/S0377-0427(98)00141-1
  9. Fr\"ohlich J. Parameter derivatives of the Jacobi polynomials and the Gaussian hypergeometric function , Integral Transforms Spec. Funct. 1994, 2 , 252-266. doi: 10.1080/10652469408819056
  10. Bedratyuk L. Derivations and Identitites for Fibonacci and Lucas Polynomials . Fibonacci Quart. 2013, 51 (4), 351-366.
  11. Bedratyuk L. Derivations and Identities for Kravchuk Polynomials . Ukrainian Math. J. 2014, 65 (12), 1755-1773. doi: 10.1007/s11253-014-0896-9

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.